# SDR CAL960036

- Difficulty date: December 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N578PE
- Make and model: Boeing 727243
- Aircraft serial: 21661
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 985-994
- Part time: 42,453 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND STR 28L CORRODED BETWEEN STA 985 AND STA 994, IN THE AFT PIT.  THE CORRODED SECTION WAS REMOVED AND A REPAIR WAS FABRICATED AND INSTALLED IAW SRM 51-30-2 AND MM 51-40-5.  (X)
